Habibati... I used Methotrexate for a short time and had to discontinue it due to nausea and mental confusion, I didn't have vivid nightmares but he medication caused sleep interruptions,I would doze off and re-waken with a start all through the night. My doctor took me off it and put me on Hydroxychloroquine and Leflunomide and I have been doing well. I think you husband should see his doctor and ask for an alternative medication. Good luck !
19 Dec 2019
Yes I do, and they are very disturbing indeed.
22 Dec 2020
Oh yes I experienced horible nightmares. I called them "Charles Manson" type nighmares. I took MX for a number of years both oraly initially then later by injection. It was years before I mentioned to my Rheumatologist about the nightmares. I so wish I had mentioned it sooner. She indicated she had read a study wherein taking over the counter Robitussin Dm before taking the medication would help with the nightmares. So I started the routine, after all it was only once a week. This was when I was taking the MX via injection. I don't know if it was a placebo affect or what but, I didn't have the vivid horible nightmares anymore. I told my doctor that it was working for me! I would suggest you check with your doctor before taking the R,Dm on your own as depending on your other medications they might not mix!!! May God Bless you the way he did me. I could sleep through the night and not wake up my husband.
15 Apr 2021
I know this post is old but I keep having weird disturbing dreams since I've started methotrexate so I looked it up and found this post. I also take robitussin DM already as someone suggested the day of MTX but it hasn't made a difference in the dreaming.